International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 621-623
Two inequalities for means
4160 Forteni Nr. 79, R-Jud. Harghita, Romania
Received 22 September 1993; Revised 22 February 1994
Copyright © 1995 J. Sandor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove two new inequalities for the identric mean and a mean related to the arithmetic
and geometric mean of two numbers.